# SDR SWAA070350

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 28,183 hours, 16,136 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 8283005
- Part serial: YA01257A
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD TWO INCIDENTS OF HIGH FREQUENCY LATERAL OSCILLATIONS AT FL 390.  TURNED YAW DAMPNER OFF NO EFFECT, RUDDER TRIM 1-2 UINTS EITHER SIDE, SLIGHT DAMPENING EFFECT.  REMOVED AND REPLACED NR 2 ENGINE HMU, FUEL PUMP AND RUDDER PCU PER MM.
